Factorization of matrix-functions and regularization of singular integral operators on manifolds with boundary.
Kapanadze, Raphael
Memoirs on Differential Equations and Mathematical Physics, Volume 1 (1994), p. 3-40 / Harvested from The Electronic Library of Mathematics
Published online : 1994-01-01
EUDML-ID : urn:eudml:doc:228995
Keywords:
Keywords:
@article{00851435,
     title = {Factorization of matrix-functions and regularization of singular integral operators on manifolds with boundary.},
     journal = {Memoirs on Differential Equations and Mathematical Physics},
     volume = {1},
     year = {1994},
     pages = {3-40},
     zbl = {0852.35149},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00851435}
}
Kapanadze, Raphael. Factorization of matrix-functions and regularization of singular integral operators on manifolds with boundary.. Memoirs on Differential Equations and Mathematical Physics, Volume 1 (1994) pp. 3-40. http://gdmltest.u-ga.fr/item/00851435/